# SDR CA121212014

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 60070503
- Condition: Malfunctioned
- Location: Park Brake
- Part time: 14,819 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT NR 2 HYD QTY AND PRESSURE LOST.  CHECK LIST PERFORMED. ALTERNATE EXTENSION PERFORMED.  MAINTENANCE FOUND FLUID LEAKING FROM PARK BRAKE CONTROL VALVE PRESSURE SWITCH.  REPLACED PARK BRAKE CONTROL VALVE.
